Welcome, Guest
Username: Password: Remember me

TOPIC: side effects: dizzy and dash heart

side effects: dizzy and dash heart 4 months 2 weeks ago #27805

  • Anton
  • Anton's Avatar
  • Offline
  • New Member
  • Posts: 6
  • Thank you received: 19
  • Karma: 0
next week i will begin the last month of my therapie with Sofosbuvir+Velpatasvir. In the last view day i feel dizzy. I st this normal? I also had last week a dash heart. But normaly i find me fit an i also do some sport, like swimming and golf.
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar

side effects: dizzy and dash heart 4 months 2 weeks ago #27813

  • DrJames
  • DrJames's Avatar
  • Offline
  • Platinum Member
  • Posts: 1838
  • Thank you received: 6782
  • Karma: 101
Hello Anton,

It would be a good idea to see a local doctor about this. It is unlikely to be related to the medication and should be considered on the basis of being a 40-50-60 year old man? who has had some dizziness and dash (fast?) heartbeat.

The medications only treat Hep C. They do not provide any protection from all the other diseases that impact people so you should talk to a doctor about the dizzy feeling and fast heartbeat. There is a condition called atrial fibrillation that becomes increasingly common with age. This can produce dizziness and a fast irregular heartbeat.

Please make the time to see a local doctor and explain what you have noticed to him.
YMMV
The administrator has disabled public write access.
The following user(s) said Thank You: coral, Anton, hanknassi, Mar
Time to create page: 0.112 seconds

Copyright © 2015-2019 FixHepC

Back to Top